U.S. doctors online nowAsk doctors free
A 48-year-old member asked:

what to do for a drug allergy rash?

1 doctor answer2 doctors weighed in
Dr. Linda Green
Pediatric Allergy and Asthma 45 years experience
Rash: Talk to your doctor about stopping the drug felt to be causing the rash. Then treat the symptoms, such as antihistamines for itching. If the symptoms are more serious such as swelling or trouble breathing, definitely see a doctor.
Dr. Michael Zacharisen
Allergy and Immunology 33 years experience
I agree with Dr. Green. Consider also taking a photo of the rash especially if the rash is changing over time. The picture is worth a thousand words when trying to explain a skin rash.
May 31, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 47-year-old member asked:

What should I do for drug allergy rash?

3 doctor answers9 doctors weighed in
Dr. Michael Fisher
Dermatology 32 years experience
Drug rash: Treatment of a drug eruption depends on the specific type of reaction. Therapy for exanthematous drug eruptions is supportive in nature. First-generation antihistamines are used 24 h/d. Mild topical steroids (eg, hydrocortisone, desonide) and moisturizing lotions are also used, especially during the late desquamative phase. And stop taking the offending drug.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Nov 26, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.